# SDR FDEA200910013457

- Difficulty date: October 1, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 59,727 hours, 12,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5A70441
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE-SKIN-GOUGE IN SKIN AT STA. 1531, 5-53, STR 49-50R COMPLY WITH EA 1-5330-130887 REV NR A POS P2.   COMPLIED WITH EA NR 1-5330-130887 PART 2 REVISION A, TITLE: FUSELAGE - SKIN -GOUGE IN SKIN AT STA 1531 TO 5-53, STR 49-50R. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 108.
